MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE PROV. LEFT SIZE EF; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE PROV. LEFT SIZE EF; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a provisional fractured during trialing as part of knee procedure.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04) - provisional bottom.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product found it to exhibit signs of repeated use and that it is fractured.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.Upon review of our reporting decision on fracture of articular surface provisionals.A review of all complaints for this product indicates that there has never been an event that has resulted in a death or serious injury.Therefore, zimmer biomet will not be reporting this failure mode going forward.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIAL ARTICULAR SURFACE PROV. LEFT SIZE EF
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19447399
Report Number0001822565-2024-01837
Device Sequence Number18269725
Product Code JWH
UDI-Device Identifier00889024238497
UDI-Public(01)00889024238497(10)63874110
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42517000505
Device Lot Number63874110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale